Síguenos en Twitter     Síguenos en Facebook     Síguenos en Google+     Síguenos en YouTube     Siguenos en Linkedin     Correo Grupsagessa     Gmail     Yahoo Mail     Dropbox     Instagram     Pinterest     Slack     Google Drive     Reddit     StumbleUpon     Print

SOBRE EL AUTOR **

Mi foto
FACP. Colegio de médicos de Tarragona Nº 4305520 / fgcapriles@gmail.com

WORLD EMERGENCY MEDICINE SOCIETIES

Rapid IJ (aka Easy Internal Jugular Cannulation)

Buscar en contenido

Contenido:

domingo, 1 de enero de 2017

Toxin-Induced Hyperthermic Disorders

Logo
By Traficante D and Kashani J - December 14, 2016
Table 1. Management of Toxin-Induced Hyperthermic Disorders
"Treatment
Management of patients with the described toxin-induced hyperthermic disorders begins with supportive care and focuses on decreasing muscle activity (benzos) and core body temperature (and chill). Benzodiazepines play an important role in decreasing mortality by reducing shivering and muscle breakdown that can lead to rhabdomyolysis, hyperkalemia, and ultimately renal failure. Patients with severe toxicity who do not respond to benzodiazepines may even require chemical paralysis with a non-depolarizing paralytic agent along with mechanical ventilation for better control of their muscle hyperactivity."